MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BLD SET 200MF 20DP 1SPK; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BLD SET 200MF 20DP 1SPK; INTRAVASCULAR ADMINISTRATION SET
Model Number 10010985
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used.Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that bld set 200mf 20dp 1spk had blood run through it.The following information was provided by the initial reporter: material #: 2426-0007, batch #: 20085891.It was reported that the tubing was backed up to the main iv and the nurse ran blood through the iv pump.Verbatim: this is the tubing that backed up to the main iv.Unable to sequester the tubing since it was discarded by the nurse.Per the night shift they were running the blood through the iv pump.
 
Event or Problem Description
It was reported that bld set 200mf 20dp 1spk had blood run through it.The following information was provided by the initial reporter: material #: 2426-0007; batch #: 20085891.It was reported that the tubing was backed up to the main iv and the nurse ran blood through the iv pump.Verbatim: this is the tubing that backed up to the main iv.Unable to sequester the tubing since it was discarded by the nurse.Per the night shift they were running the blood through the iv pump.
 
Additional Manufacturer Narrative
H.6.Investigation: 2 pictures were returned by the customer.It was reported that the tubing was backed up to the main iv and the nurse ran blood through the iv pump.Through observation of the pictures, the complaint can be verified.A device history record review could not be performed on model 10010985 because a lot number was not provided by the customer.The root cause of this failure was not identified due to no product being returned.H3 other text : see h.10.
 
Event or Problem Description
It was reported that bld set 200mf 20dp 1spk had blood run through it.The following information was provided by the initial reporter: material #: 2426-0007 batch #: 20085891.It was reported that the tubing was backed up to the main iv and the nurse ran blood through the iv pump.Verbatim: this is the tubing that backed up to the main iv.Unable to sequester the tubing since it was discarded by the nurse.Per the night shift they were running the blood through the iv pump.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: b.3.Date of event: (b)(6) 2020.

Brand Name
BLD SET 200MF 20DP 1SPK
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key10804959
Report Number9616066-2020-20282
Device Sequence Number2849621
Product Code FPA
UDI-Device Identifier50885403233584
UDI-Public50885403233584
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K882302
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10010985
Device Catalogue Number10010985
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/15/2020
Supplement Date Received by Manufacturer11/16/2020
12/11/2020
Initial Report FDA Received Date11/06/2020
Supplement Report FDA Received Date11/25/2020
01/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1